Indian Journal of Science and Technology
Year: 2015, Volume: 8, Issue: 13, Pages: 1-7
Seyyed Ali Kazemipour1* and Mohammad Fozouni2
1 Department of Mathematics, Central Tehran Branch, Islamic Azad University, Tehran, Iran; [email protected], [email protected]
2 Department of Mathematics, Gonbad Kavous University, P. O. Box 163, Gonbad e-Kavous, Golestan, Iran; [email protected]
Let A be a Banach algebra and I be a non-zero closed two-sided ideal of A. We say that the Banach algebra A is I-quotient amenable if the quotient Banach algebra A / I is amenable. In this paper we study this notion and give a sufficient condition for I-quotient amenability. Also, we provide a characterization of I-quotient amenability whenever I has a bounded approximate identity. We prove that this notion may be coincide with amenability, then apply this result to give a new characterization for amenability of C * -algebras. Finally, we give some results over the Fourier algebra.
Keywords: Amenability, C* -Algebra, Fourier Algebra, Quotient Algebra
Subscribe now for latest articles and news.